On the half-plane Dirichlet problem for differential-difference elliptic equations with several nonlocal terms

The following Dirichlet problem is investigated: uxx + Σm k=1 ak uxx(x + hk; y) + uyy = 0; x ∈ (-∞;+ ∞); y ∈ (0;+ ∞); u|y=0 = u0(x); x ∈ (-∞;+ ∞);, where the coefficients ak and hk = 1, m, are real parameters (no commensurability of the translations is assumed), while the boundary-value function u0 is continuous and bounded. Such problems arise in various applications such as the multi-layer plates and envelopes theory, the diffusion processes theory (including biomathematical applications), models of nonlinear optics, etc. © EDP Sciences, 2017.

Authors
Publisher
EDP Sciences
Number of issue
6
Language
English
Pages
130-143
Status
Published
Volume
12
Year
2017
Organizations
  • 1 JSC Concern Sozvezdie, Voronezh, Russian Federation
  • 2 RUDN University, Moscow, Russian Federation
Keywords
Differential-difference equations; Elliptic problems; Non-commensurable translations
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5916/